Walgreens Cold Multi-Symptom Nighttime Caplets Cool Blast Cool Blast
Priced per store
Size/Count 24.0 ea.
- Pseudoephedrine free
- Relieves fever, headach, sore throat
- For nasal congestion, cough, runny nosemore
Ship to you
- Cool Blast flavor
- Pseudoephedrine free
- Fever, headache, sore throat - acetaminophen
- Nasal congestion - phenylephrine HCI
- Coughing - dextromethorphan HBr
- Runny nose - chlorpheniramine maleate
- Do not take more than directed (see overdose warning)
- Adults and children 12 years and over: take 2 caplets every 4 hours. Do not take more than 12 caplets in 24 hours. Swallow whole; do not crush, chew or dissolve.
- Children under 12 years: do not use
- Store at controlled room temperature 15° to 30°C (59° to 86°F)
Multi-symptom relief: pain reliever/fever reducer, nasal decongestant, cough suppressant, antihistamine
100% satisfaction guaranteed with all Walgreens products or your money back.
© 2009 Walgreen Co.
This product cannot be shipped to the following state(s):
Shipping Weight (in lbs): 0.05 Product in inches (LxWxH): 0.95x 3.3x 3.55
Item Code: 510081
Alcohol warning: If you consume 3 or more alcoholic drinks every day, ask your doctor whether you should take acetaminophen or other pain relievers/fever reducers. Acetaminophen may cause liver damage. Sore throat warning: If sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea or vomiting, consult a doctor promptly. Do not use
- With any other product containing any of these active ingredients
- If you are now taking a prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric or emotional conditions, or Parkinson's disease), or for 2 weeks after stopping the MAOI drug. If you do not know if your prescription drug contains an MAOI, ask a doctor or pharmacist before taking this product.
- Thyroid disease
- Heart disease
- Cough that occurs with too much phlegm (mucus)
- Trouble urinating due to an enlarged prostate gland
- A breathing problem or chronic cough that lasts as occurs with smoking, asthma, chronic bronchitis or emphysema
- High blood pressure
- Do not exceed recommended dosage
- Avoid alcoholic drinks
- Drowsiness may occur
- Alcohol, sedatives, and tranquilizers may increase drowsiness
- Excitability may occur, especially in children
- Be careful when driving a motor vehicle or operating machinery
- You get nervous, dizzy or sleepless
- Pain, nasal congestion or cough gets worse or lasts more than 7 days
- Fever gets worse or lasts more than 3 days
- Redness or swelling is present
- New symptoms occur
- Cough comes back or occurs with rash or headache that lasts. These could be signs of a serious condition.
(in each caplet): Acetaminophen - 325 mgPain Reliever/Fever Reducer , Chlorpheniramine Maleate (2mg)Antihistamine , Dextromethorphan HBr (10mg)Cough Suppressant , Phenylephrine HCl (5 mg)Nasal Decongestant
Cornstarch , FD&C Blue 1 (CI 42090) , FD&C Blue 2 , Flavor , Magnesium Stearate , Microcrystalline Cellulose , Polyethylene Glycol , Polyvinyl Alcohol , Povidone , Silica Gel , Sodium Starch Glycolate , Stearic Acid , Sucralose , Talc , Titanium Dioxide